# SDR AALA20161107027

- Difficulty date: November 2, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 5,002 hours, 545 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 286U00012070
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  AFT COACH AND BULKHEAD EMERGENCY ESCAPE PATH PROXIMITY LIGHTS FAILED TEST.  REPLACED LIGHT CABLE ASSEMBLY IAW AMM 33-51-06.  OPERATIONAL CHECK GOOD.
